# SDR AALA20160626011

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 52,640 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0206008001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RED EMERGENCY LIGHT AT SEAT 18D IS INOPERATIVE.  R & R RED EMERGENCY LIGHT ASSY IAW AMM 33-51-11.  OPS CHECK GOOD.
